Author Index

B

  • Bergman, G. M. A note on factorizations of finite groups [Volume 1, Issue 2, 2020, Pages 157-161]

C

  • Cao, H.-D. Weil-Petersson metrics on deformation spaces [Volume 1, Issue 1, 2020, Pages 117-128]
  • Chimni, S. Counting subrings of $mathbb{Z}^n$ of non-zero co-rank [Volume 1, Issue 2, 2020, Pages 163-172]
  • Chinta, G. Counting subrings of $mathbb{Z}^n$ of non-zero co-rank [Volume 1, Issue 2, 2020, Pages 163-172]

L

  • Liu, C.C. Melissa Moduli of $J$-holomorphic curves with Lagrangian boundary conditions ‎and open Gromov-Witten invariants for an $S^1$-equivariant pair [Volume 1, Issue 1, 2020, Pages 5-95]
  • Liu, K. Canonical sections of Hodge bundles on moduli spaces [Volume 1, Issue 1, 2020, Pages 97-115]

P

  • Pourmahmood-Aghababa, H. Approximate biprojectivity and biflatness of some algebras over certain semigroups [Volume 1, Issue 2, 2020, Pages 145-155]

S

  • Sattari, M. H. Approximate biprojectivity and biflatness of some algebras over certain semigroups [Volume 1, Issue 2, 2020, Pages 145-155]
  • Shen, Y. Canonical sections of Hodge bundles on moduli spaces [Volume 1, Issue 1, 2020, Pages 97-115]
  • Sun, X. Weil-Petersson metrics on deformation spaces [Volume 1, Issue 1, 2020, Pages 117-128]

T

  • Takloo-Bighash, R. Counting subrings of $mathbb{Z}^n$ of non-zero co-rank [Volume 1, Issue 2, 2020, Pages 163-172]

V

  • Vaughan-Lee, M. Understanding Wall's theorem on dependence of Lie relators in Burnside groups [Volume 1, Issue 2, 2020, Pages 129-143]
  • Vaughan-Lee, M. Sanov's theorem on Lie relators in groups of exponent $p$ [Volume 1, Issue 3, 2020, Pages 173-188]

W

  • Wang, M.-T. Shing-Tung Yau's work on the notion of mass in general relativity [Volume 1, Issue 1, 2020, Pages 1-3]

Y

  • Yau, S.-T. Weil-Petersson metrics on deformation spaces [Volume 1, Issue 1, 2020, Pages 117-128]

Z

  • Zhang, Y. Weil-Petersson metrics on deformation spaces [Volume 1, Issue 1, 2020, Pages 117-128]